Pacific Journal of Mathematics

Simple quadratures in the complex plane.

Philip J. Davis

Article information

Source
Pacific J. Math. Volume 15, Number 3 (1965), 813-824.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102995570

Zentralblatt MATH identifier
0147.06203

Mathematical Reviews number (MathSciNet)
MR0188678

Subjects
Primary: 41.44
Secondary: 30.35

Citation

Davis, Philip J. Simple quadratures in the complex plane. Pacific Journal of Mathematics 15 (1965), no. 3, 813--824. http://projecteuclid.org/euclid.pjm/1102995570.


Export citation

References

  • [1] R. P. Boas, Entire functions, NewYork, 1954.
  • [2] T. Carleman, Sur les series Avl{z-av),Comptes Rendus, 174 (1922), 588-591.
  • [3] P. J. Davis, On simple quadratures,Proc. Amer. Math. Soc. 4 (1953), 127-136.
  • [4] P. J. Davis andJ. L. Walsh, On representations and extensions of bounded linear functionalsdefined on classes of analytic functions,Trans. Amer. Math. Soc. 76 (1954), 190-206.
  • [5] P. J. Davis, Packing inequalities for circles, Michigan Journal of Math. 10 (1963), 25-31.
  • [6] P. J. Davis, Triangle formulas in the complex plane, Math, of Computation, 18 (1964), 569-577. 7# 1Interpolationand approximation, NewYork, 1963.
  • [8] D. Pompeiu, Opera mathematica, 1959.
  • [9] G. Szeg, Orthogonal polynomials, NewYork, 1939.
  • [10] G.N.Watson, A Treatise on the theory of Bessel functions,2nd Ed., 1952, London andNew York.
  • [11] J. Wermer, Uniform approximation and maximal ideal spaces, Bull. Amer. Math. Soc. 68 (1962), 298-305.
  • [12] O. Wesler, An infinite packing theorem for spheres, Proc. Amer. Math. Soc. 11 (1960), 324-326.
  • [13] J. Wolff, Sur les series 2v/(z-v), Comptes Rendus, 173 (1921), 1056-1057.